# SDR VTZA95170

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1379595C3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 6338 - IAD-SYR - DURING CLIMB-OUT, THE WINDOW AT SEAT 3C CRACKED.  AIRCRAFT LANDED AT SYR WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS THE FERRIED TO IAD AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE WINDOW.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
